SUM OF SQUARES RINGS

被引:2
作者
FINE, B [1 ]
机构
[1] FAIRFIELD UNIV,FAIRFIELD,CT 06430
来源
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES | 1977年 / 29卷 / 01期
关键词
D O I
10.4153/CJM-1977-014-3
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:155 / 160
页数:6
相关论文
共 50 条
[31]   A sum of squares not divisible by a prime [J].
Kim, Kyoungmin ;
Oh, Byeong-Kweon .
RAMANUJAN JOURNAL, 2022, 59 (03) :653-670
[32]   More on the sum of squares of eccentricity [J].
Wang, Lu-bang ;
Hu, Ming-jun .
UTILITAS MATHEMATICA, 2014, 93 :315-322
[33]   ON THE SUM OF SQUARES OF NORMAL SCORES [J].
RUBEN, H .
BIOMETRIKA, 1956, 43 (3-4) :456-458
[34]   SUM OF SQUARES (MOD N) [J].
MCFARLAND, RL .
AMERICAN MATHEMATICAL MONTHLY, 1979, 86 (01) :61-61
[35]   A quartic as a sum of two squares [J].
Edwards, Steve .
FIBONACCI QUARTERLY, 2007, 45 (02) :185-185
[36]   And a cubic as a sum of two squares [J].
Cook, Charles K. .
FIBONACCI QUARTERLY, 2007, 45 (02) :186-186
[37]   THE SUM OF ARCTANGENTS OF RECIPROCAL SQUARES [J].
SARKAR, A .
AMERICAN MATHEMATICAL MONTHLY, 1991, 98 (07) :652-653
[38]   On squares of Jacobson radical rings [J].
Puczylowski, ER ;
Zand, H .
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 1996, 53 (02) :299-303
[39]   Sums of squares in real rings [J].
Fernando, JF ;
Ruiz, JM ;
Scheiderer, C .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2004, 356 (07) :2663-2684
[40]   SUMS OF SQUARES IN WITT RINGS [J].
LEWIS, DW .
JOURNAL OF PURE AND APPLIED ALGEBRA, 1990, 69 (01) :67-72